An operadic proof of Baez-Dolan stabilization hypothesis

M. A. Batanin*

*Corresponding author for this work

    Research output: Contribution to journalArticlepeer-review

    4 Citations (Scopus)

    Abstract

    We prove a stabilization theorem for algebras of n-operads in a monoidal model category Ɛ. It implies a version of the Baez-Dolan stabilization hypothesis for Rezk's weak n-categories and some other stabilization results.

    Original languageEnglish
    Pages (from-to)2785-2798
    Number of pages14
    JournalProceedings of the American Mathematical Society
    Volume145
    Issue number7
    DOIs
    Publication statusPublished - Jul 2017

    Fingerprint

    Dive into the research topics of 'An operadic proof of Baez-Dolan stabilization hypothesis'. Together they form a unique fingerprint.

    Cite this